# SDR SWIA202163878

- Difficulty date: November 13, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL600*
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DRIVEN SLAT TRACK 3-3 HAS WEAR MARKS AND AREAS OF LIGHT CORROSION.    (C CHECK RO 1/18/2022)   COMPLIED WITH DISPOSITION FOR BLENDED WEAR AND CORROSION DAMAGE PER CRJ700 SRM 51-12-00-001-001-A01 & REO 670-57-42-1287 REV -- DATE 2021-12-13  ALL STEPS COMPLIED WITH SEE CONTINUE CARD FOR DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH
